# SDR CALA0600099

- Difficulty date: March 29, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125U25
- Condition: Corroded
- Location: Bs 727 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT KEEL BEAM CORRODED IN LT WHEEL WELL AT STA 727, S28L.  THE KEEL BEAM WAS REPAIRED IAW SRM 53-60-12, FIGURE 101, SHEET 4-13.
